| Catalog Number |
EVO-SMTH-01 |
| Medical Device Problem Codes |
Off-Label Use (1494); Use of Device Problem (1670)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
05/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The syringe was not returned for evaluation.Further information regarding this event, product or patient details has been requested but was not retrieved.The event is a physiological event complication and analysis of the device generally does not assist in determining a probable cause of the event.This is a known potential adverse event addressed in the product labeling.The patient has fully recovered.Complaints: (b)(4).
Event or Problem Description
Health care professional reported injecting 0.2cc of smooth into the lips of a patient.The patient experienced bruising, immediate swelling, and discoloration in the area injected.The hcp assessed capillary refill and reported it was more than 3 seconds.The patient was treated with a massage with arnica then the capillary refill was reassessed, but was still slow.The hcp injected 1 vial of hylenex to dissolve the product.One day (1) post treatment the hcp injected another 1.5 vials of hylenex due to slow capillary refill.As of (b)(6) 2025, the patient symptoms have resolved.